MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL COORDINATE FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL COORDINATE FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a leksell system inaccuracy.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The user reported an offset of one or more of their leksell stereotactic systems when using it for dbs (deep brain stimulation).The direction of the deviation is unknown by elekta since no post-op images or information from the user have been provided.The size has been reported to be 2 mm.An extensive investigation has been completed and the arc has been verified to be within specification.The frame has been found to be out of specification and will be replaced, however it is not a probable root cause to this event.No patient injuries have been reported.

Brand Name
LEKSELL COORDINATE FRAME
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key9326679
Report Number9612186-2019-00009
Device Sequence Number16860449
Product Code HAW
UDI-Device Identifier07340048306348
UDI-Public07340048306348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1